# SDR DALA2019120607098

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 82,683 hours, 63,490 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL WE HEARD A BEEPING NOISE IN BACK IT APPEARS THE LAV SMOKE DETECTOR DISCHARGED NO EVIDENCE OF FIRE. INSP BOTH REAR & FWD LAV SMOKE DETECTORS, FIRE BOTTLES & TEMP PLACARDS. NTF. DUE TO PILOT REPORT TO MCC OF A TYPE SMELL AT FWD LAV, PLACED ON MCO IAW MEL 26-00-06B, M PROCEDURE C/W. PLACARD INSTALLED. MCC (TOM) NOTIFIED < FIRE EXTINGUISHER. (LP6030154)
